CureZone   Log On   Join
Re: bipolar question
 
bluebonnetbeads Views: 2,232
Published: 17 years ago
 
This is a reply to # 21,548

Re: bipolar question


Prozac is an SSRI antidepressant. With your moods changing so rapidly (highs and then lows), you may respond to a mood stabilizer like Depakote, Neurontin, Lithium,etc. Don't give up hope. Your problem is not uncommen. Many times when patients begin an antidepressant, it will unmask the Bipolar condition. Most patients I care for, as a psychiatric nurse, are on an combination of an antidepressant with mood stabilizer to control those hypomanic/dysphoric states. Good luck and don't give up. Work closely with your doctor to find the right combination and dosage for you.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.906 sec, (1)